General Martingale Characterization of G-Brownian Motion

Lin Q (2013)
Stochastic Analysis And Applications 31(6): 1024-1048.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
The objective of this article is to derive a general martingale characterization of G-Brownian motion, which generalizes the results obtained in Xu [17]. For this end, we first study some extensions of stochastic calculus with respect to G-martingales under the sublinear expectation spaces.
Erscheinungsjahr
Zeitschriftentitel
Stochastic Analysis And Applications
Band
31
Zeitschriftennummer
6
Seite
1024-1048
ISSN
eISSN
PUB-ID

Zitieren

Lin Q. General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications. 2013;31(6):1024-1048.
Lin, Q. (2013). General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications, 31(6), 1024-1048. doi:10.1080/07362994.2013.828572
Lin, Q. (2013). General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications 31, 1024-1048.
Lin, Q., 2013. General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications, 31(6), p 1024-1048.
Q. Lin, “General Martingale Characterization of G-Brownian Motion”, Stochastic Analysis And Applications, vol. 31, 2013, pp. 1024-1048.
Lin, Q.: General Martingale Characterization of G-Brownian Motion. Stochastic Analysis And Applications. 31, 1024-1048 (2013).
Lin, Qian. “General Martingale Characterization of G-Brownian Motion”. Stochastic Analysis And Applications 31.6 (2013): 1024-1048.